# SDR A6WA202203028119

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 36,263 hours, 35,223 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Component: Aileron/Rudder
- Component part number: 601R5122623
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM SLIGHTLY OUT OF ZERO R WING DOWN. WILL NOT RESPOND TO L WING DOWN TRIM SWITCH MOVEMENTS. POSITIONED TO ZERO P2-F7 COLLARD C/B P2-F7.  PLACARDED AND PLACED ON MEL.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL PER AMM 27-12-10. OPS   CHECK GOOD AT THIS TIME. REMOVED PLACARD, THIS REMOVES ITEM FROM MEL.  P/N: 601R51226-23, S/N OFF: AW0156, S/N ON: AW0142     ARW
